# SDR DXTA2009121003889

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 8,654 hours, 5,341 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING FROM 380 TO FL400, "HYD VOL A" CAS MESSAGE CAME ON. HYD VOL A WAS 13 PERCENT.   FOLLOWED THE CHECKLIST, UNLOAD HYD PUMP A AND PULLED B/PTU CB. DIVERTED, DECLARED EMERGENCY, BLEW DOWN THE LANDING GEAR. ABOUT 15 MINUTES LATER THE HYD VOL A WENT TO 43 PERCENT, LANDED UNEVENTFULLY. USED THE EMERGENCY BRAKE AND WE WERE TOWED TO MFG.  REMOVED AND REPLACED THE LT HYD RESERVOIR IAW THE MM 29-10-01.  LEAK AND OPS CHECK NORMAL. REPLACED UNION FITTING, O-RING ON THE HYD "A" ACCUMULATOR WITH NEW PN: NAS1612-8, DUE TO LEAKAGE. LEAK AND OPS CHECK NORMAL, IAW THE MM 29-10-01. COMPLETED HYD SYS AND BRAKE BLEEDING IAW THE MM 32-42-00 AND 29-10-01, 12-10-15.
